# SDR HKGA201906260014

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12023088001
- Part serial: NSN
- Condition: Cracked
- Location: Frame 44
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED SHEAR TIE AND MATCH DRILLED NEW SHEAR TIE IAW SRM 51-40-02, 51-25-00 REV 58.  INSTALLED NEW SHEAR TIE IAW SRM 51-40-02 REV 58. TREATED AND APPLIED TOP COAT IAW CPM 51-21-04 REV 10.
